| Model Number |
5400100000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The distributor reported that the device overheated during a procedure at the user facility.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description